Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 13 found articles
 
 
  Analysis of a meshless method for the time fractional diffusion-wave equation
 
 
Title: Analysis of a meshless method for the time fractional diffusion-wave equation
Author: Dehghan, Mehdi
Abbaszadeh, Mostafa
Mohebbi, Akbar
Appeared in: Numerical algorithms
Paging: Volume 73 (2016) nr. 2 pages 445-476
Year: 2016
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands